Will these symptoms ever go away? (chronic illness and psychiatric drug withdrawal syndrome) — Everything Matters: Beyond Meds

A question asked: (Withdrawing from psychiatric drugs) caused chronic fatigue, muscle pain, burning skin and brain fog. I NEVER had any of these symptoms prior to meds or during meds. I guess the thing I worry about is if your body can truly heal from these symptoms. Can they go away on their own? Can they go away with time? my answer: We need to learn to listen to and cooperate with our nervous systems…and heal…in the way that they dictate. This will be different for everyone and therein lies the challenge. …

via Will these symptoms ever go away? (chronic illness and psychiatric drug withdrawal syndrome) — Everything Matters: Beyond Meds

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s